Fermat equations over cyclotomic fields
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra and algebraic geometry, Tome 208 (1995), pp. 163-185
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_208_a10,
author = {V. A. Kolyvagin},
title = {Fermat equations over cyclotomic fields},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {163--185},
year = {1995},
volume = {208},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_208_a10/}
}
V. A. Kolyvagin. Fermat equations over cyclotomic fields. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra and algebraic geometry, Tome 208 (1995), pp. 163-185. http://geodesic.mathdoc.fr/item/TM_1995_208_a10/